Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Severe stomach pains, difficulty in bowel movements. Taking Clanodine, efexor, soboxone. Suggestions?

Hello Dr.! My name is Cheri and I have some questions about some medicines I take and the potential side effects of the combination. Recently my body has been acting different... I am having horrible stomach pains (mainly in the morning) along with my ovaries hurting and I m unable to have bowel movements for weeks at a time .. I m scared to eat... I ve tried over-the-counter medications for stomach issues, fiber supplements , laxatives and stool softeners to no avail... I feel lost and the pain is getting progressively worse . The medications I take are ...forgive my spelling lol.. Clanodine, efexor,trazodone, gabapentin and soboxone....yes i know soboxone can give you comstipation but... This just started 5 months and ive been taking sobos for 3 years and never had a problume ! I hope you can help or have some kind of explanation .....please!
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
to start with your having a constipation which is really bothering you,and aso the abdominal pain.
you have mentioned about numerous medicines.what you have not mentioned is your diet.
you can modify your diet and little bit of exercse and make u feel better.
are there any scans done?
Answered: Wed, 11 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor